# SDR CA190521016

- Difficulty date: May 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 5,791 hours
- Engine: Cont IO550A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Part time: 3 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) L/H ENGINE VIBRATION DURING RUN-UP (TC# 20190521016)
